# SDR DALA2023080806476

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 136,770 hours, 19,751 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0176 - ATB - RETURNING TO LAX DUE TO F/O ALTIMETER INOP. CORRECTIVE ACTION: REMOVED & REPLACED F/O ALTIMETER. (4926131)
